# SDR AALA201710169051

- Difficulty date: October 15, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 79,007 hours, 11,589 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE276000
- Part serial: 345
- Condition: Low Pressure
- Location: L3 Door
- Part time: 72,795 hours, 10,165 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR ASSIST BOTTLE PRESSURE IN YELLOW. CHARGED THE DOOR ASSIST BOTTLE.
